Panadol Cold & Flu evening period 24 tablets
12.30ر.س
Product description
Product description: Panadol Cold + Flu Day tablets designed specifically to provide complete cold treatment during the day by relieving the main cold and flu symptoms.
Usage instructions: For oral use only.
Adults (including the elderly) and children aged 12 years and older: Take 1 or 2 capsules every 4 to 6 hours as needed, but do not take more than 8 capsules within 24 hours.
Do not use for more than 7 days without consulting a doctor.
Warnings and precautions: Do not take more than 4 hours.
Do not use in children under 12 years old except on the advice of your doctor.
Always use the lowest effective dose to relieve your condition.
Ingredients: Active ingredients: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg, Chlorpheniramine Malate 2 mg.
Other inactive ingredients: Silicon Dioxide, Stearic Acid, Sodium Benzoate, Povidone, Pregelatinized Starch, Corn Starch, Talc.
Product details:
Brand: Panadol
Quantity: 24 tablets
Product model: Capsules
Product type: Capsules

